# SDR ASAA2023082644797

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 2,368 hours, 669 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUMINATED ON GROUND. GROUNDED - YES. FOUND MAINT LIGHT ILLUMINATED , DUE TO LEFT AND RIGHT ENG #1 IGNITER FAULT, PERFORMED B737-9 IFIM TASK G74-00-00-810-801NO FAULT, AT THIS TIME.
